RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 5(227), Pages 173–174 (Mi umn3916)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The unstable separatrix of Feigenbaum's fixed-point

E. B. Vul, K. M. Khanin


Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:5, 200–201

Bibliographic databases:

MSC: 37C25, 37J10, 37J20, 37C50
Received: 28.12.1981

Citation: E. B. Vul, K. M. Khanin, “The unstable separatrix of Feigenbaum's fixed-point”, Uspekhi Mat. Nauk, 37:5(227) (1982), 173–174; Russian Math. Surveys, 37:5 (1982), 200–201

Citation in format AMSBIB
\Bibitem{VulKha82}
\by E.~B.~Vul, K.~M.~Khanin
\paper The unstable separatrix of Feigenbaum's fixed-point
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 5(227)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn3916}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=676622}
\zmath{https://zbmath.org/?q=an:0548.58008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..200V}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 5
\pages 200--201
\crossref{https://doi.org/10.1070/RM1982v037n05ABEH004046}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982RJ36700027}


Linking options:
  • http://mi.mathnet.ru/eng/umn3916
  • http://mi.mathnet.ru/eng/umn/v37/i5/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Gol'berg, Ya. G. Sinai, K. M. Khanin, “Universal properties for sequences of bifurcations of period three”, Russian Math. Surveys, 38:1 (1983), 187–188  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. B. Vul, Ya. G. Sinai, K. M. Khanin, “Feigenbaum universality and the thermodynamic formalism”, Russian Math. Surveys, 39:3 (1984), 1–40  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. C. Chen, G. Györgyi, G. Schmidt, “Universal transition between Hamiltonian and dissipative chaos”, Phys Rev A, 34:3 (1986), 2568  crossref  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:268
    Full text:89
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019